A 51-year-old female asked:
Disclaimer

heart rate ok but can feel beating below ribs. started 15mg prednisone 2days ago. is this caused by my anxiety or meds?

1 doctor answer
Dr. David He
Dr. David He answered
29 years experience General Practice
Most likely anxiety : Low dose prednisone has not been reported to change heart rate. Please check your pulses, it usually equals heart rate under normal conditions
Answered on Dec 20, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old female asked:
Dr. Silviu Pasniciuc
26 years experience Internal Medicine
Details: A detailed description of the chest pain with timing during the day, triggers/ alleviating factors, history including circumstances at onset will be n ... Read More
A 23-year-old female asked:
Dr. PHILLIP KIM
14 years experience General Practice
Prednisone?: What was the reason for Prednisone in the first place? Prednisone does have a wide range of side effects including gastritis, bp, increase glucose. ... Read More
2
2 thanks
A 35-year-old female asked:
Dr. John Goldman
54 years experience Rheumatology
Reflux + tachycardia: I suspect that you're experiencing gastroesophageal reflux's. The corticosteroids can increase the heart rate. I would ask your position to get your m ... Read More
1
1 thank
A 57-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Being on meds: doesn't automatically mean that your symptoms will be well controlled. Have your medications been optimized? Are you using non-pharmacologic technique ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month